# SDR SWAA053173

- Difficulty date: October 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 44,926 hours, 44,635 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 65C26839
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY HYDRAULIC B-SYSTEM QUANTITY WENT TO ZERO.  ENGINE & ELECTRIC B-PUMP LOW PRESSURE LIGHTS ILLUMINATED.  REMOVED AND REPLACED HYDRAULIC B-SYSTEM FLEX HOSE AT HYDRAULIC ACCOUSTIC FILTER PER MM.
